# SDR P5CA9700430

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN L/E OF LT SIDE OUTBOARD FOREFLAP.  REPAIRED PER BOEING SRM 51-40-09.
